# SDR CALA2018091901951

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 90,613 hours, 12,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 74147
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/O EMER LIGHT TEST FOUND BATTERY M33404 INOP AT DOOR 3 RT. REPLACED THE BATTERY M33404 AT DR3 RT AND CO EMER LIGHT OP TEST FOUND NORMAL REF AMM 33-51-06-960-802 AND AMM 33-51-00-710-801 REV 83.
